# SDR DALA2015013000789

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 52,285 hours, 23,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER SILL LOCATED BETWEEN FR 66 TO FR  68 AT LEVEL STR 23L AFT PAX CABIN. MEASURES L: 1.500", W: 1.250", D: 0.006", APPROXIMATELY, SSI 534147.  REPLACED LOWER SILL LOCATED BETWEEN FR 66 TO FR 68 AT LEVEL STR 23L AFT PAX CABIN IAW SRM 51-72-11 AND DWG D53470150, D53480505.
